• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Coming off lithium

P

Pear

Well-known member
Joined
Apr 12, 2020
Messages
79
Location
Ireland
I managed to get the pdoc to get me off lithium because I’m experiencing emotional blunting and cognitive dulling. I’m now on 500 mg. I should be happy but I can’t feel anything. It’s so disconcerting.
 
O

On Fire

Well-known member
Joined
Sep 21, 2011
Messages
248
Location
London
Are you taking any other medications, like an antipsychotic?
 
Top